Tough times

I am finding it so very hard to keep going just now. I know I have to have a two week period off venlafaxine before I can start new meds, but just now I am having real withdrawal or discontinuation symptoms physically although apparently they are uncommon ones, but also emotionally or however it is best to describe it is getting worse and worse. I really struggle to concentrate on anything, I hate myself, I hurt myself, I am so so irritable, I don't want to eat, my mind is constantly going round and round, I am hearing noises all the time that apparently are not there, I am sure if I could concentrate I would no longer be here, and I am not saying that to shock people or upset the, it is the truth, but I can't even think through that plan properly. Does anyone have any suggestions of anything that might help. My cpn and crisis team say to distract myself, but I can't even concentrate on that.

2 Replies

  • I know what you mean about people saying distract yourself as though it's the simplest thing in the world.

    Just hang on. Any way you can. You know it's because you're on a break from meds, which is good (that you realise, not that you're off them!). Keep telling yourself that. When you feel low and like you've described - hang on to that thought, that it's not true, it's just the break from the meds, and you've got two weeks to hold out and then you'l have some to help you again.

    Good luck :)

  • withdrawal can be like 1,000 volts going through you, so I look it very slow just cutting a sliver off, its like withdrawal from class A drugs,,, so yes seeing things. Remind yourself its withdrawl, you dont hate yourself that is the depression speaking. With the right tablets you will almost feel normal what ever that is.

    keep away from noise or stressful stuff, it wont be long, cry if you need too your emotions willbe all over the place.

    take care


You may also like...